# SDR HALA0800063

- Difficulty date: January 25, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY COMPARTMENT NR 405 AND NR 411, CORRODED ATTACHMENT BLOCKS.  REMOVED AND FABRICATED ATTACHMENT BLOCKS IAW BOEING SOPM D6-51702 REV 104.  INSTALLED BLOCKS, IAW CMM-25-28-73.
